MathSciNet Relay Station
MathSciNet bibliographic data
MR2426279 (2009d:49022) 49J40 (47J20)
Xiao, Yi-bin; Huang, Nan-jing Generalized quasi-variational-like hemivariational inequalities. Nonlinear Anal. 69 (2008), no. 2, 637–646.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement